| Model Number |
005280-901 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The 005280-901 falope ring applicator is not deploying the band properly.The customer has lost bands inside the patient and will ne ed to retrieve them.
Additional Manufacturer Narrative
The suspect device has not been returned to olympus for evaluation.The investigation is in process.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Sections b5 and g2 were corrected with information that was inadvertently left out of the initial report.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the band deployment issue could not be determined.It is possible that the phenomenon occurred due to improper usage of the ring applicator, or inadvertent use.The instruction manual identifies the following verbiage, which may have prevented the phenomenon: ¿improper use of the applicator may result in falope-ring bands being inadvertently discharged into the peritoneal cavity or entrapping the fallopian tube within the applicator forceps tongs." three attempts were performed to obtain additional information, but no response was received from the customer.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The bands were found and were able to be removed from the patient.